# SDR WX0A2023091431842

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 47,748 hours, 36,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 890415
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(12WL)EMER R FAULT WHILE PERFORMING OPERATIONAL CHECK OF THE EPSU. / REMOVED AND REPLACED EPSU BATTERY (12WL) IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A, OP CHECK GOOD."
